The chains on the loops and 4-dimensional homotopy types
Homotopie algébrique et algèbre locale, Astérisque, no. 113-114 (1984), pp. 44-59.
@incollection{AST_1984__113-114__44_0,
     author = {Baues, Hans Joachim},
     title = { The chains on the loops and $4$-dimensional homotopy types},
     booktitle = {Homotopie alg\'ebrique et alg\`ebre locale},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {113-114},
     year = {1984},
     zbl = {0555.55007},
     mrnumber = {749042},
     language = {en},
     url = {http://www.numdam.org/item/AST_1984__113-114__44_0/}
}
TY  - CHAP
AU  - Baues, Hans Joachim
TI  -  The chains on the loops and $4$-dimensional homotopy types
BT  - Homotopie algébrique et algèbre locale
AU  - Collectif
T3  - Astérisque
PY  - 1984
DA  - 1984///
IS  - 113-114
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_1984__113-114__44_0/
UR  - https://zbmath.org/?q=an%3A0555.55007
UR  - https://www.ams.org/mathscinet-getitem?mr=749042
LA  - en
ID  - AST_1984__113-114__44_0
ER  - 
%0 Book Section
%A Baues, Hans Joachim
%T  The chains on the loops and $4$-dimensional homotopy types
%B Homotopie algébrique et algèbre locale
%A Collectif
%S Astérisque
%D 1984
%N 113-114
%I Société mathématique de France
%G en
%F AST_1984__113-114__44_0
Baues, Hans Joachim.  The chains on the loops and $4$-dimensional homotopy types, in Homotopie algébrique et algèbre locale, Astérisque, no. 113-114 (1984), pp. 44-59. http://www.numdam.org/item/AST_1984__113-114__44_0/

1. Adams, J. F. and Hilton, P. J.: On the chain algebra of a loop space. Comment. Math. Helv. 30 (1956) 305-330. | DOI | EuDML | MR | Zbl

2. Cartan, H. and Eilenberg, S.; Homological algebra. Princeton Univ. Press 1956. | MR | Zbl

3. Gugenheim, V. K. A. M. and Munkholm, H. J.: On the extended functoriality of Tor and Cotor. J. pure and appl. Algebra 4 (1974) 9-29. | DOI | MR | Zbl

4. Husemoller, D., Moore, J. C. , and Stasheff, J.: Differential homological algebra and homogeneous spaces. J. pure and appl. Algebra 5 (1974) 113-185. | DOI | MR | Zbl

5. Mac Lane, S.; Homology. Grundlehren 114 Springer Berlin (1967). | MR | Zbl

6. Munkholm, H. J.; DGA algebras as a Quillen model category. J. pure and appl. Algebra 13 (1978) 221-232. | DOI | MR | Zbl

7. Whitehead, J. H. C.: On simply connected 4-dimensional polyhedra. Comm. Math. Helv. 22 (1949) 48-92. | DOI | EuDML | MR | Zbl

8. Whitehead, J. H. C.: Combinatorial homotopy II. Bull. Amer. Math. Soc. 55 (1949) 453- 496. | DOI | MR | Zbl

9. Whitehead, J. H. C.; A certain exact sequence. Ann. Math. 52 (1950) 51-110. | DOI | MR | Zbl